# SDR SWAA2022030362821

- Difficulty date: March 19, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241DF IS DELAMINATED ON TOP FACE (MARKED) / DUE TO EXTENT OF DAMAGE TO FLOOR PANEL 241DF; FABRICATED NEW PANEL FROM BMS 4-23 T2 LOT# 332553/1 AND INSTALLED ALL INSERTS WITH RESIN USING BMS 5-107 LOT# AK8KD4895K AND PART MARKED IAW SRM 53-00-50-2R-0 PAR 1 NOTE & DWG 144A5810-9. 59401U 21MAR19.
